InternationaleJournals

STABILITY ANALYSIS of a CLASS OF BOUNDARY VALUE PROBLEMS
 

 C. Bala Rama Krishna1, R. Nirmala Devi2, S. Vishwa Prasad Rao3 and P. S. Rama Chandra Rao4
1Department of Mathematics, Chaitanya Degree College (Autonomous), Hanamkonda, Warangal - 506001, (A. P.), India E-mail: cbrk2004@gmail.com

 2Department of Electronics & Instrumentation Engineering, Kakatiya Institute of Technology & Science, Warangal - 506015, (A. P.), India

E-mail: rnd@eie.kitsw.ac.in

3Department of Mathematics, Wollega University, Ethiopia, Africa. Email: vishwa72@gmail.com

 4Department of Mathematics, Kakatiya Institute of Technology & Science, Warangal - 506015, (A. P.), India E-mail: patibanda20@yahoo.co.in

 

Abstract

In this paper, we have discussed the regions of absolute stability of fourth order boundary value problems. The method is applied to solve a fourth-order boundary value problem. Numerical results are given to illustrate the efficiency of our method and compared with exact solution.

AMS Subject Classification: 65L05, 65L06.

Keywords: Numerical differentiation; Initial Value Problem; Boundary Value Problem; Absolute Stability, Multistep    methods.

 

 

 

 

 

International eJournal of Mathematics and Engineering
Volume
5, Issue
3, Pages:  2414 - 2426